# SDR USAA2010110592520

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6518
- Condition: Faulty
- Location: L2 Door
- Part time: 34,505 hours, 17,491 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EEL - L-2 DOOR SLIDE RAFT DIRECTIONAL GUIDANCE LIGHTS FAILED TO ILLUMINATE DURING SLIDE RAFT DEPLOYMENT.  REPLACED SLIDE RAFT ASSEMBLY IAW JOB CARD 26L00025007.
